# SDR UIEA2021070601479

- Difficulty date: July 6, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: 8TJ99GGEI
- Part serial: FD0015
- Condition: Malfunctioned
- Location: Apu Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU OIL QTY INOPERATIVE.  C/W W/O 85469, REMOVED AND REPLACED APU OIL QTY TRANSMITTER IAW B767-300 AMM 49-94-04. OPS CHECK GOOD. NO LEAKS NOTED.
